# SDR ASAA0480542

- Difficulty date: October 28, 2004
- Submitted: January 12, 2005
- Operation: Air carrier
- Aircraft: N974AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53450
- Aircraft time: 36,095 hours, 18,941 cycles
- Engine: Pwa JT8D219
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Part serial: 2458
- Condition: Inoperative
- Location: Cabin
- Part time: 38,650 hours, 21,880 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LINE CHECK- PORTABLE EMERGENCY LIGHT, SITUATED NEAR THE FORWARD PASSENGER DOOR, IS OPERATIVE.  REPLACED LIGHT ASSEMBLY.
